# SDR 04FDEA02095

- Difficulty date: July 16, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STR 21 LT BS 488 IS CRACKED.  REMOVED DAMAGE PORTION OF STR 21 LT, BS 488. FABRICATED REPAIR PARTS.  ALODINED, PRIMED AND INSTALLED IAW SRM 53-10-3  FIG 1.
